Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Diagnosed with BPH. Getting urination problem after stopping porsca. Looking for solution

i am 68years of age diagnosed of BPH or prostatitis over 6yrs ago. was on drug named porsca. urinating was normal until i stopped the medication for about 6months and now i cant urinate. catheter was inserted and i resumed same medication. Now after 5days, the catheter was removed and i cant urinate now. what is the solution
Asked On : Thu, 12 Jul 2012
Answers:  1 Views:  69
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Urologist 's  Response
I think you were diagnosed as BPH and started on medication for BPH. Once these medication are started they have to be continued indefinitely. After stopping the medication you had retention for which you were catheterised. Since you are not able to pass uine after removal of catheter you need surgery. It is an endoscopic surgery where prostate is removed in small pieces. Consult your urologist.
Answered: Thu, 7 Nov 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor